RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 9  


Inverse function theorem and conditions of extremum for abnormal problems with non-closed range
E. R. Avakov, A. V. Arutyunov
3
On the index of elliptic operators on manifolds with edges
V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, B.-W. Schulze
23
The index of multiplicative groups of algebraic numbers
E. M. Matveev
59
Exponential solubility classes in a problem for the heat equation with a non-local condition for the time averages
A. Yu. Popov, I. V. Tikhonov
71
Reflection subgroups of Euclidean reflection groups
P. V. Tumarkin, A. A. Felikson
103
Deformations of classical Lie algebras with homogeneous root system in characteristic two. I
N. G. Chebochko
125
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019